MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD PosiFlush; Saline, vascular access flush

BECTON, DICKINSON AND COMPANY BD PosiFlush; Saline, vascular access flush
Model Number 306546
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
After placing piv "[peripheral iv]" and flushing lumen to check patency, saline flush was removed from the connection point to connect the patient to the fluid line.Upon removing flush, there was a very slight amount of resistance.When the flush came off, the inside part of the flush connection was stuck inside of the connection site on the iv.This piece was lodged into the iv and unable to be removed.Piv had to be removed from patient, and a new piv was placed for treatment.

Brand Name
BD PosiFlush
Common Device Name
Saline, vascular access flush
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key50115656
Report Number50115656
Device Sequence Number10264711
Product Code NGT
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/24/2026
Report Date (Section F) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number306546
Device Catalogue Number306546
Device Lot Number6042090
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/24/2026